# SDR SWAA2024100142360

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT ON AFT FACE OF FWD LAV HAS 1EA INOP BULB<[01] RELAMPED AND PERFORMED GOOD TEST OF FWD ENTRY DOOR EMERGENCY EXIT LIGHT ON AFT FACE OF FWD LAV 1EA IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION 1
